# SDR USAA2010031590576

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 23,026 hours, 8,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 302 - PHX - EEL - RED PLASTIC COVER MISSING FROM EMERGENCY EXIT FLOOR SEAT LIGHT ROW 11 ABC.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS 11 ABC.
